Follow
Oleh B. Skaskiv/ О.Б. Скасків/ О.Б. Скаскив
Oleh B. Skaskiv/ О.Б. Скасків/ О.Б. Скаскив
Ivan Franko National University of L'viv
Verified email at lnu.edu.ua
Title
Cited by
Cited by
Year
Entire functions of several variables of bounded index
OS A. Bandura
Lviv: Chyslo, Publisher I.E. Chyzhykov, 2016
64*2016
Entire functions of bounded L-index in direction
BAIS O.B.
Matematychni Studii 27 (1), 30--52, 2007
632007
Behavior of the maximum term of a Dirichlet series that defines an entire function
OB Skaskiv
Mathematical notes of the Academy of Sciences of the USSR 37 (1), 24-28, 1985
45*1985
Maximum modulus in a bidisc of analytic functions of bounded -index and an analogue of Hayman's theorem
A Bandura, N Petrechko, O Skaskiv
Mathematica Bohemica 143 (4), 339-354, 2018
43*2018
Sufficient conditions of boundedness of L-index in joint variables
AI Bandura, MT Bordulyak, OB Skaskiv
Mat. Stud. 45 (1), 12-26, 2016
412016
On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series
OB Skaskiv
Mathematical Notes 66 (2), 223-232, 1999
41*1999
Properties of entire solutions of some linear PDE's
A Bandura, O Skaskiv, P Filevych
Journal of Applied Mathematics and Computational Mechanics 16 (2), 17-28, 2017
362017
Directional Logarithmic Derivative and the Distribution of Zeros of an Entire Function of Bounded L-Index Along the Direction
AI Bandura, OB Skaskiv
Ukrainian Mathematical Journal 69, 500-508, 2017
352017
Sufficient sets for boundedness L-index in direction for entire functions
AI Bandura, OB Skaskiv
Mat. Stud 30 (2), 177-182, 2008
342008
Open problems for entire functions of bounded index in direction
AI Bandura, OB Skaskiv
Matematychni Studii 43 (1), 103-109, 2015
332015
Functions analytic in a unit ball of bounded L-index in joint variables
A Bandura, O Skaskiv
Journal of Mathematical Sciences 227, 1-12, 2017
30*2017
Analytic functions in the unit ball of bounded L-index: asymptotic and local properties
AI Bandura, OB Skaskiv
Matematychni Studii 48 (1), 37-73, 2017
282017
Analytic in a polydisc functions of bounded L-index in joint variables
AI Bandura, NV Petrechko, OB Skaskiv
Matematychni Studii 46 (1), 72-80, 2016
282016
Sufficient conditions of boundedness of L-index and analog of Hayman’s Theorem for analytic functions in a ball
A Bandura, O Skaskiv
Stud. Univ. Babes-Bolyai Math 63 (4), 483-501, 2018
262018
On the best possible description of exceptional set in Wiman–Valiron theory for entire function
TM Salo, OB Skaskiv, OM Trakalo
Mat. Stud 16 (2), 131-140, 2001
262001
On Wiman's theorem concerning the minimum modulus of a function analytic in the unit disk
OB Skaskiv
Izvestiya: Mathematics 35 (1), 165-182, 1990
22*1990
Asymptotic estimates of entire functions of bounded L-index in joint variables
OS Andriy Bandura
Novi Sad Journal of Mathematics 48 (1), 103-116, 2018
21*2018
Entire functions of bounded L-index: Its zeros and behavior of partial logarithmic derivatives
A Bandura, O Skaskiv
Journal of Complex Analysis 2017, 2017
212017
Boundedness of L-index in direction of functions of the form f (< z, m>) and existence theorems
OBS A.I. Bandura
Matematychni Studii 41 (1), 45-52, 2014
212014
On an exeptional set in the Wiman inequalities for entire functions
OB Skaskiv, OV Zrum
Mat. Stud 21 (1), 13-24, 2004
212004
The system can't perform the operation now. Try again later.
Articles 1–20